Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    on or off .....
    avatar
    deasertrose posted:
    Last week I saw my pdoc and we decided to decrease my trazodone I sleep all the time and I mean all the time). So I went down half and after a few days I stared to get a horrible headache. I've had one now for a week and I stopped sleeping. Called my pdoc and she said go back up, so I did. I have a mild cold and I did a stupid thing 3 days ago. I stopped taking my morning meds. Now I really feel like I'm gonna die. I feel so bad but I don't want to take these things any more. It'll take a year to wean me off all the meds I take and I don't want to do that. I don't know if I'm gonna skip them tomorrow and see how I feel or just start taking them again. I'm not shaking any more but I feel like the life has been zapped out of me. Sorry to bother you just trying to deside what to do. I have three choices and one to deside on.
    Reply
     
    avatar
    Artemisia22 responded:
    Pleas, please don't stop your meds on your own, or "cold turkey". I've done both and it was a nightmare both times.

    You might not know that one of your drugs could have debilitating withdrawal symptoms. Seriously. I just quit my Effexor and *was* actually crazy for a few days. I should have been placed in a padded room--no joke.

    You could also become suicidal very quickly. (Also happened to me--I hate taking meds, too.)

    These experiences taught me to take psychiatric meds seriously and do not mess with them unless your doctor tells you to.

    Please go back on your meds and tell your doctor your concerns. Best to you.


    Helpful Tips

    iPhone app that helps me stay active
    I've been using the "Feel Good Tracker" iPhone app to track my activities and to rate how good the activity made me fell. I find that doing ... More
    Was this Helpful?
    4 of 10 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.